# SDR 06FDEA2089

- Difficulty date: May 31, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Bs 899
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN, RT SEAT TRACK X=-27.5 FOUND WITH CORROSION AT STA 899.  CORRODED FOUND OUT OF LIMITS TRIMMED    OFF FROM   STA 869-969 CARRIED OUT, REPAIR BY FRABRICATED NEW SEAT TRACK, SPLICE HAT AND   SPLICE PLATE   AS PER SRM 53-70-00 FIG 1 VOL I. MINOR REPAIR AS ER GMM 6-2-100.
